İçeriğe geç
akaturk Akademik ölçüm

Makale detayı · 2016 · article

Acute Cyanosis Developing after the Placement of Central Venous Catheter Methemoglobinemia Related to Local Prilocaine

Dergi Journal of Emergency Medicine Case Reports
ISSN2149-9934
YÖKSİS OpenAlex TR Index
Yıl2016
Atıf1OpenAlex
Yüzdelik%64,9
FWCI0,241,00 = dünya ortalaması

Veri kaynağı ayrımı

  • YÖKSİSYÖKSİS makale kaydı
  • YÖKSİS dergi adıJournal of Emergency Medicine Case Reports
  • OpenAlexOpenAlex zenginleştirmesi (özet, atıf, konular)
  • Semantic Scholaratıf sayısı (OpenAlex ile birleştirilmez)

Özet

OpenAlex İngilizce

Introduction: Methemoglobinemia is a rare serious hematological disorder, which is one of the causes of cyanosis in childhood, requiring emergency treatment.It may occur in congenital and acquired circumstances.Congenital methemoglobinemia can be a result of a genetic defect in erythrocyte metabolism and hemoglobin structure.Case Report: Acquired methemoglobinemia occurs in individuals exposed to various oxidant drugs and toxins, but exposure to medication is the most common cause of methemoglobinemia.Local anesthetics such as prilocaine, bupivicaine, and lidocaine are widely used in clinical practice and are common oxidant drugs that cause methemoglobinemia.The diagnosis of methemoglobinemia should be considered in patients presenting with hypoxia and cyanosis.Severity of symptoms correlates with the existing methemoglobin level. Conclusion:In this report, we presented an infant case in which methemoglobinemia developed after the administration of prilocaine prior to the placement of a central venous catheter.

Konular

Atıflar

OpenAlex cited_by_count. WoS veya Scopus atıf sayısı değildir; o kaynaklar için ayrı kolon yoktur.

1atıfOpenAlex · cited_by_count (önbellek / veritabanı)

Yazarlar

4
  1. BŞ KARAGÜN 1
  2. ESRA PEKPAK ŞAHİNOĞLU 2
  3. YURDANUR KILINÇ 3
  4. EROL AKGÜL İSTANBUL MEDİPOL ÜNİVERSİTESİ 4